# SDR AALA980717

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - FLT 136 - DURING CRUISE, EMERGENCY EXIT LIGHTS ILLUMINATED FOR SEVERAL MINUTES AND EXTINGUISHED.  MAINTENANCE CHECKED AND TESTED EMERGENCY EXIT LIGHT SYSTEM UNABLE TO DUPLICATE INTERMITTENT FAULT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
